CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
melaniev Views: 53,481
Published: 14 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


I am considering getting a mirena but am very thankful that I read ALL these posts! while a few sound slightly alarmist, this many women with the same side effects should cause some concern. I currently have the ParaGard copper IUD. Since having it inserted 7 months ago, my periods have been horribly painful, heavy, long, and frequent. I also have a constant bloody mucous discharge (yuck). I CANNOT handle getting pregnant again but am only 27 in a rocky marriage and not ready for permanent sterilization. with the exception of 3 pregnancies, i have been on oral contraceptives for 11 years including while nursing my youngest baby (now 2 1/2). after her birth, i did not have a period for 16 months, then began bleeding daily for about a year. then my OBGYN insisted on conventional OC's rather than progestin only, and it only got worse- heavy bleeding constantly. the problem had not completely resolved when i had the IUD inserted. ANYWAY, he is insisting that ALL MY PROBLEMS WILL MIRACULOUSLY DISAPPEAR as soon as I get the mirena. They have already ordered it for me. I've been afraid to call back and say I'm having second thoughts but I'm more scared to get this stupid thing?! Should I????
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.346 sec, (1)